RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, Issue 9/1(110), Pages 12–21 (Mi vsgu394)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Generalized $\delta$-derivations

I. B. Kaygorodov

Laboratory of Ring Theory, Sobolev Institute of Mathematics, Novosibirsk, 630090, Russian Federation

Abstract: In the paper the questions devoted to generalization of notion of $\delta$-derivation on non-associative algebras. Apart from that new examples of non-trivial $\delta$-derivations for Lie algebras were constructed.

Keywords: $\delta$-derivation, Lie algebra, alternative algebra, Jordan superalgebra, Lie superalgebra.

Full text: PDF file (125 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 512.554
Received: 14.06.2013

Citation: I. B. Kaygorodov, “Generalized $\delta$-derivations”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, no. 9/1(110), 12–21

Citation in format AMSBIB
\Bibitem{Kay13}
\by I.~B.~Kaygorodov
\paper Generalized $\delta$-derivations
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2013
\issue 9/1(110)
\pages 12--21
\mathnet{http://mi.mathnet.ru/vsgu394}
\zmath{https://zbmath.org/?q=an:1327.17003}
\elib{http://elibrary.ru/item.asp?id=21206803}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu394
  • http://mi.mathnet.ru/eng/vsgu/y2013/i91/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. B. Kaygorodov, “$(n+1)$-ary Derivations of Semisimple Filippov algebras”, Math. Notes, 96:2 (2014), 208–216  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:76
    Full text:28
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019